# SDR CALA9900156

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Bracket
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO AFT CARGO FORWARD BULKHEAD SPLICE BRACKETS WITH .5 INCH CRACKS.  NEW FITTINGS WERE INSTALLED IAW SRM 51-10-1 AND 51-00-00.
